MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number ATG120162
Medical Device Problem Codes Deflation Problem (1149); Retraction Problem (1536); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model atg120162 pta balloon dilatation catheter allegedly experienced deflation problem.This report was received from one source.This malfunction involved one patient with no patient consequences.Age, weight, and gender were not provided.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model atg120162 pta balloon dilatation catheter allegedly experienced deflation problem, detachment and retraction issue.This report was received from one source.This malfunction involved one patient with no patient consequences.The 90 year old male patient weight was not provided.
 
Additional Manufacturer Narrative
H10: the complaint was reassessed for reportability and determined to be reportable as a serious injury is reported under emdr number 2020394-2020-06418.H10: as the lot number for the device was provided, a lot history review was performed.The device was returned to the manufacturer for evaluation.The investigation is confirmed for the reported detachment and retraction issue; however, the investigation is inconclusive for the reported deflation issue.A definitive root cause for the reported event could not be determined.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ATLAS GOLD PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10736568
Report Number2020394-2020-06076
Device Sequence Number13981587
Product Code DQY
UDI-Device Identifier00801741060809
UDI-Public(01)00801741060809
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberATG120162
Device Catalogue NumberATG120162
Device Lot Number93XD0079
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date01/06/2021
Patient Sequence Number1